Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Welcome to the site.
I am Dr. Kaushik and i believe i can help you with your problem.
Well it seems like after long term use of these two drugs your body system has developed what is called as Increased Tolerance / Resistance which has made them ineffective .
So in this situation there are usually two strategic options that can be done --
1) To optimize the doses of both the anti depressants like raising the wellbutrin sr to 300 mg / day and prozac to 40 -60 mg / day , this is done in order to extract maximum output from the drugs while which are raised to the maximum recommended doses.
2) To replace one or both the drugs by other potential anti depressants. Here what you can do is that you raise the wellbutrin sr to 300 mg/ day while replace Prozac by another effective anti depressant like remeron ( mirtazapine) at dose of 15-45 mg / day or Cymbalta ( duloxetine) at dose of 40-60 mg / day.
So kindly discuss this with your treating doctor and choose any one of them to get your symptoms under control and get back to the previous symptom free state.
I hope this helps.
Wish you all the best.
Please kindly leave a Positive rating if you are satisfied with the answer.
If there is any further assistance needed please feel free to ask using the reply button.
You take care.